Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy and rash from tb test

Premium Questions

Dr. Erion Spaho MD

on her body and those bumps became red rashes next day. Her body felt itchy. My Questions are: 1 ...Hi, we are a couple from XXXXXXX settled in UK. I had active pulmonary TB and so far medicines have ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Kaushal Bhavsar MD

and little rashes. Her blood tests were ok. Dr stopped all medicines and after 10 days started Isoniazid ... for six months to treat latent TB. Is this the option to treat latent TB? 8> Are... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Heera Lal Poonia MD

complete 6 months medicine and got tested by doctor,During that time dc had told me HIV may also be one of the reason for TB however from my case I dont see any possibility of getting the infection. But now... View answer

Answered by : Dr. Heera Lal Poonia ( General & Family Physician)
Dr. Kaushal Bhavsar MD

My mother is detected with TB. She has undergoing the 4 medicines Pyzina 1000, R- Cinex 600 ... consolidation in Lowe bilateral lobes. Patchy ground glass shadowing in bilateral mid lower zones. Gold test ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Deepak Kishore Kaltari MD

1993. Now she diagnosed for TB and undergoing treatment for last two and half months. The treatment ... pay) on and from 31st October and asked her to come back with 2 separate sputum for AFB test. (she has ... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)

Public Forum Discussions

Dr. Michelle Gibson James MD

i had the tb test on wednesday. it is still hurting me and getting bigger, red and itch after 3 days. the dr. put me on cephalexin 500 for 2 weeks yesterday. but it is still hurt ang getting ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Naveen Kumar MD

Starting 6 hours after receiving my TB test I had a red rash at the injection site (0 skin ... feeling. TB reaction or skin infection ? ... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr.  Venkata Subrahmanaym Mukkavilli MD

months and returned 2 months back . The school asked for a medical routine test and a TB test. Our paediatrician did the PPD and there was rash in the skin. The blood test result turned... View answer

Answered by : Dr. Venkata Subrahmanaym Mukkavilli ( Pediatrician)
Dr. ARUNESH UPADHYAY MD

then that a hearing test . I suffer from tinnitus everyday and pressure everyday and severe vertigo attacks every 7 ... I can do to get some relief, I feel there are tests to determine the cause there for we... View answer

Answered by : Dr. ARUNESH UPADHYAY ( General & Family Physician)
Dr.  Rajesh MD

i brought my friend in the emmergency 2weeks ago because she vomit blood.they made some test on her ... doctor s appointment they told her that she was positive in tubercolosis.I m afraid i might got her tb ... View answer

Answered by : Dr. Rajesh ( General & Family Physician)

Mobile Questions and Answers

Dr. Shubham Mehta MD

it contains pus but negative for TB

Dr.  Krunal Modi MD

Hello Welcome to HCM. Is it TB spot?

Dr. Hari Charan Perigela MD

Hi TB is best diagnosed by Sputum examination only. Skin test will be positive even after BCG vaccination.So,it is not reliable.The diameter of the skin reaction should be measured. IF you have suspicion,get...